Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 102, NWS Pueblo, CO

June 5, 2015El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 5, 2015, 12:10 AM MDT for El Paso County, Colorado. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2015, 12:10 AM MDT (06:10 UTC)
Expired
Jun 5, 2015, 12:45 AM MDT
In force
35 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 12:24 AM MDTHAIL 12 Nne Security, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 6.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
2145 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WUUS55 KPUB 050610
SVRPUB
COC041-050645-
/O.NEW.KPUB.SV.W.0102.150605T0610Z-150605T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1210 AM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 1245 AM MDT

* AT 1210 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  STRATMOOR...OR NEAR COLORADO SPRINGS...MOVING NORTHEAST AT 5 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...STRATMOOR...FORT
  CARSON...SECURITY-WIDEFIELD...SECURITY AND CIMARRON HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3867 10478 3875 10491 3896 10479 3880 10455
TIME...MOT...LOC 0610Z 222DEG 6KT 3876 10481 

HAIL...1.25IN
WIND...<50MPH
 
$$

KT
4 follow-up statements
561 
WWUS55 KPUB 050618
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1218 AM MDT FRI JUN 5 2015

COC041-050645-
/O.CON.KPUB.SV.W.0102.000000T0000Z-150605T0645Z/
EL PASO CO-
1218 AM MDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR WEST CENTRAL EL PASO COUNTY...

AT 1218 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER THE NORTHERN 
PORTION OF FORT CARSON...OR NEAR COLORADO SPRINGS...MOVING EAST AT 5 
MPH.

HAZARD...PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...STRATMOOR...FORT
CARSON...SECURITY-WIDEFIELD...SECURITY AND CIMARRON HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3867 10478 3875 10488 3896 10479 3880 10455
TIME...MOT...LOC 0618Z 250DEG 6KT 3875 10479 

HAIL...1.50IN
WIND...<50MPH
 
$$

KT
934 
WWUS55 KPUB 050626
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1226 AM MDT FRI JUN 5 2015

COC041-050645-
/O.CON.KPUB.SV.W.0102.000000T0000Z-150605T0645Z/
EL PASO CO-
1226 AM MDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR WEST CENTRAL EL PASO COUNTY...

AT 1224 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STRATMOOR...
OR NEAR COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...STRATMOOR...FORT
CARSON...SECURITY-WIDEFIELD...SECURITY AND CIMARRON HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3867 10478 3875 10488 3896 10479 3880 10455
TIME...MOT...LOC 0624Z 230DEG 7KT 3876 10477 

HAIL...1.75IN
WIND...<50MPH
 
$$

KT
765 
WWUS55 KPUB 050632
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1232 AM MDT FRI JUN 5 2015

COC041-050645-
/O.CON.KPUB.SV.W.0102.000000T0000Z-150605T0645Z/
EL PASO CO-
1232 AM MDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR WEST CENTRAL EL PASO COUNTY...

AT 1231 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SECURITY...OR
NEAR COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 1224 AM...HAIL 1 INCH IN DIAMETER WAS
REPORTED 2 MILES NORTH NORTHEAST OF SECURITY. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...STRATMOOR...FORT
CARSON...SECURITY-WIDEFIELD...SECURITY AND CIMARRON HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3867 10478 3875 10488 3896 10479 3880 10455
TIME...MOT...LOC 0631Z 235DEG 9KT 3876 10474 

HAIL...1.00IN
WIND...<50MPH
 
$$

KT
650 
WWUS55 KPUB 050639
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1239 AM MDT FRI JUN 5 2015

COC041-050649-
/O.EXP.KPUB.SV.W.0102.000000T0000Z-150605T0645Z/
EL PASO CO-
1239 AM MDT FRI JUN 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EL PASO COUNTY
WILL EXPIRE AT 1245 AM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3867 10478 3875 10488 3896 10479 3880 10455
TIME...MOT...LOC 0636Z 222DEG 6KT 3876 10474 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 11:50 PM MDT, 20 minutes earlier.

Area forecast discussion, Jun 4, 11:50 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1150 PM MDT THU JUN 4 2015

.UPDATE...
ISSUED AT 1138 PM MDT THU JUN 4 2015

COLORADO SPRINGS AREA...A LINE OF STRONG TO SEVERE THUNDERSTORMS
HAS DEVELOPED FROM SOUTH OF MANITOU SPRINGS...NORTH TOWARDS BLACK
FOREST. HAIL TO ONE INCH IN DIAMETER HAS BEEN REPORTED WITH THESE
STORMS. IN ADDITION...TRAINING OF CELLS COULD LEAD TO LOCALIZED
FLASH FLOODING...ESPECIALLY ALONG AND WEST OF I-25.

ELSEWHERE...STILL A MESS OF BOUNDARIES AND MOISTURE ACROSS
SOUTHEASTERN COLORADO. A FEW CELLS HAVE TRIED TO FIRE AND HAVE
QUICKLY DISSIPATED. AN ISOLATED STRONG TO SEVERE STORM CANNOT BE
RULED OUT OVER THE NEXT FEW HOURS GIVEN THE SET UP.  MOZLEY

UPDATE ISSUED AT 910 PM MDT THU JUN 4 2015

COMPLICATED SCENARIO ACROSS THE EASTERN PLAINS FOR THE REST OF
TONIGHT. HIGH-RES MODELS ARE ALL OVER THE PLACE WITH EXPECTED
CONVECTION. THE MAIN FEATURES ARE AN OUTFLOW BOUNDARY FROM KCOS
SOUTHEAST TO NEAR THATCHER...AND A RETREATING DRYLINE ACROSS THE
FAR EASTERN PLAINS. BOUNDARY LAYER MOISTURE IS STILL IN PLACE AND
MUCAPES ARE STILL RUNNING AROUND 3000 J/KG OVER THE PLAINS. RADAR
HAS CELLS OVER NORTHERN EL PASO COUNTY...AND STRETCHING ALONG
HIGHWAY 50 IN PROWERS COUNTY. GIVEN THE CONDITIONS...LARGE HAIL
AND LOCALLY HEAVY RAINFALL LOOK TO BE THE PRIMARY THREATS IF AND
WHERE STORMS GET GOING. SEVERE WEATHER WILL REMAIN POSSIBLE
THROUGH 3 AM. FOR NOW...HAVE THE HIGHEST POPS OVER EL PASO COUNTY
AND NORTH OF HIGHWAY 50...BUT GIVEN THE BOUNDARIES ACROSS THE
REGION...CELLS HAVE THE POSSIBILITY TO POP JUST ABOUT ANYWHERE
ACROSS THE PLAINS.  MOZLEY

UPDATE ISSUED AT 555 PM MDT THU JUN 4 2015

NORTHEAST EL PASO COUNTY...A VERY STRONG SUPERCELL THUNDERSTORM IS
MOVING SOUTH ACROSS NORTHEAST EL PASO COUNTY AND A TORNADO IS ON
THE GROUND JUST SOUTH OF SIMLA...AND DRIFTING SOUTH-SOUTHEAST.
THIS IS A CONFIRMED TORNADO. TAKE SHELTER IF YOU ARE IN EXTREME
NORTHEAST EL PASO COUNTY. HAIL TO THE SIZE TENNIS BALLS IS
ACCOMPANYING THIS STORM.

ELSEWHERE...REDUCED POPS ACROSS THE PLAINS. ISOLATED THUNDERSTORMS
MAY BE POSSIBLE THROUGH MIDNIGHT...MAINLY NORTH OF HIGHWAY 50 BUT
THE THREAT LOOKS EXTREMELY SMALL.

WE WILL CONTINUE TO MONITOR THE SEVERE THUNDERSTORM PRODUCING A
TORNADO AS IT TRACKS SLOWLY SOUTH-SOUTHEAST ALONG THE EL PASO
COUNTY AND ELBERT COUNTY BORDER.  MOZLEY

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 256 PM MDT THU JUN 4 2015

NEAR/SHORT TERM METEOROLOGICAL CHALLENGES INCLUDE POPS...INCLUDING
THE POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS AND LOCALLY
HEAVY RAINFALL AND TEMPERATURES.

FORECAST DISTRICT CURRENTLY GRACED BY NEAR TO SLIGHTLY ABOVE EARLY
JUNE CLIMATOLOGICAL TEMPERATURES...VARIABLE CLOUDS...BASICALLY LOW
GRADE GRADIENT WINDS AND SOME HEALTHY RADAR RETURNS JUST TO THE
NORTH OF EL PASO COUNTY.

RECENT REAL-TIME DATA...COMPUTER SIMULATIONS AND FORECAST MODEL
SOUNDINGS INDICATE THAT SOMEWHAT UNSETTLED CONDITIONS SHOULD BE
NOTED DURING THE SHORT-TERM...INITIALLY OVER EASTERN SECTIONS
TONIGHT AND THEN OVER MANY LOCATIONS BY FRIDAY AFTERNOON.

WILL KEEP A WARY EYE FOR SEVERE THUNDERSTORM POTENTIAL...PRIMARILY
OVER EASTERN SECTIONS FROM LATE THIS AFTERNOON INTO TONIGHT AS
IMPRESSIVE MOST UNSTABLE SPC CAPE VALUES NEAR 5000 J/KG...MOST
UNSTABLE LIS NEAR -10C NOTED AND EFFECTIVE BULK SHEARS AROUND 30
KNOTS ARE NOTED. HAVE ADDED SEVERE WORDING TO SEVERAL EASTERN
COUNTIES FROM LATER THIS AFTERNOON INTO TONIGHT TO ACCOUNT FOR THE
SEVERE POTENTIAL.

THEN AS CLOSED UPPER LOW MOVES ACROSS SOUTHERN CALIFORNIA BY 00Z
SATURDAY...HAVE DEPICTED A ROUND OF SHOWERS AND THUNDERSTORMS ACROSS
MANY SECTIONS OF THE FORECAST DISTRICT...ESPECIALLY DURING FRIDAY
AFTERNOON AND EVENING.  LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH
ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS AGAIN POSSIBLE OVER
EASTERN SECTIONS.

FINALLY...NEAR TO ABOVE SEASONAL EARLY JUNE MINIMUM AND MAXIMUM
TEMPERATURES ARE EXPECTED TO CONTINUE OVER THE MAJORITY OF THE
FORECAST DISTRICT DURING THE NEAR/SHORT-TERM IN COMBINATION WITH
BASICALLY LOW-GRADE GRADIENT WINDS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 256 PM MDT THU JUN 4 2015

...ACTIVE WX PATTERN TO CONTINUE WITH HEAVY RAINS AND SVR WX
THREAT...

THE PATTERN WILL REMAIN BUSY THIS PERIOD AS MOISTURE FROM TWO EAST
PACIFIC TROPICAL CYCLONES ENTER INTO OUR WEATHER PATTERN. THIS WILL
BRING A THREAT OF HEAVY RAINS...ESPECIALLY TO THE MTNS ALONG THE
CONTDVD. SOME HEAVY RAIN WILL ALSO BE POSSIBLE OVER THE
PLAINS...ESPECIALLY SUNDAY. IN ADDITION...SHEAR AND CAPE WILL WILL
BE SUFFICIENT FOR STRONG TO SEVERE STORMS...ESPECIALLY DURING THE
FIRST PART OF THIS EXTENDED PERIOD.

FRIDAY NIGHT...

SHORT WAVE EMBEDDED IN THE MODEST SW FLOW OVER THE REGION WILL BE
MOVING ACROSS THE REGION. SHOWERS AND STORMS WILL BE ONGOING AT 00Z
SAT BUT SHOULD BE DECREASING FROM SW TO NE AS THE EVENING PROGRESSES.
WITH SUFFICIENT CAPE AND SHEAR IN PLACE...EXPECT ANOTHER ROUND OF
STRONG TO SVR STORMS ON THE PLAINS.

SATURDAY...

MOISTURE FROM BOTH OF THE PACIFIC TC'S WILL BE OVER THE REGION ON
THIS DAY. MTNS...ESPECIALLY ALONG THE CONTDVD WILL LIKELY SEE
PERIODS OF HEAVY RAIN ON THIS DAY...AND FLOODING WILL BE A
CONCERN...ESPECIALLY ON THE MINERAL COUNTY BURN SCARS.

THE PLAINS ARE EXPECTED TO BE A BIT DRIER IN THE LLVLS THIS DAY AS
THE BOUNDARY WHICH HAS BEEN ALONG THE CO/NM BORDER THE LAST COUPLE
OF DAYS WILL BE LIFTING N AND WILL LIKELY BE NORTH OF THE CWA. WITH
DRIER AIR IN PLACE AND LIMITED SHEAR...TSRA INTENSITY AND AMOUNTS
WILL BE ISOLATED TO SCTD AT BEST.

SUNDAY...

DEEP MOISTEN WILL BE LINGERING OVER THE REGION...ESPECIALLY THE S
MTNS AND PLAINS. IN ADDITION...A COOL FRONT WILL HAVE CROSSED THE
PLAINS AND MOST OF THE LOWER ELEVATIONS WILL BE IN AN UPSLOPE
COMPONENT...SO LLVL MOISTURE WILL BE HIGHER THAN ON SATURDAY. IN
ADDITION...A RELATIVELY STRONG JET WILL BE OVER THE REGION...> 80
KNTS...AND THIS WILL CONTRIBUTE TO LONG HODOGRAPHS OVER THE PLAINS.
IN ADDITION...CAPE VALUES WILL LIKELY BE IN THE 1000-2000 RANGE.
GIVEN THESE TWO PARAMETERS IN PLACE...SVR THREAT WILL BE POSSIBLE
ONCE AGAIN ON THE PLAINS. IN ADDITION...WITH PLENTY OF MOISTURE
AVAILABLE THROUGHOUT THE COLUMN...LOCALLY HEAVY RAINS WILL BE
POSSIBLE ACROSS THE S MTNS AND PLAINS...WITH THE GUIDANCE FAVORING
THE PIKE PEAK REGION. WALDO BURN SCAR WILL BE A CONCERN ON THIS DAY.

MONDAY-WEDNESDAY...

SUBTROPICAL JET WILL CONTINUE OVER REGION THROUGH THE PERIOD. THIS
SHOULD SHUNT THE DEEPER MOISTURE ASSOCIATED WITH TC BLANCA TO OUR
SOUTH DURING THIS PERIOD. HOWEVER...REMNANT LLVL MOISTURE WILL BE IN
PLACE...ESPECIALLY MONDAY...AND SHEAR WILL BE CONTINUE TO FAVOR
ORGANIZED SVR CONVECTION. AND STORMS SHOULD BE MORE ISOLATED AS LLVL
MOISTURE WILL NOT BE AS WIDESPREAD. \/HODANISH

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1116 PM MDT THU JUN 4 2015

KALS...VFR CONDITIONS THROUGH TONIGHT INTO FRIDAY MORNING. SHOWERS
AND THUNDERSTORMS WILL DEVELOP BY LATE MORNING OVER THE MOUNTAINS
AND SPREAD ACROSS THE SAN LUIS VALLEY THROUGH THE AFTERNOON AND
EVENING. SOUTHERLY WINDS WILL ALSO BE GUSTY TO NEAR 25 KTS FRIDAY
AFTERNOON.

KCOS...CIGS WILL LOWER TONIGHT TO NEAR 2 KFT AND WILL PERSIST INTO
FRIDAY MORNING. THERE IS ALSO THE POSSIBILITY OF AN ISOLATED
THUNDERSTORM THROUGH 08Z...BUT SHOULD NOT IMPACT THE TERMINAL. LOW
CIGS WILL DISSIPATE FRIDAY MORNING WITH VFR CONDITIONS BY MID
MORNING. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY
AFTERNOON AND WILL LIKELY IMPACT THE TERMINAL AFTER 20Z.

KPUB...CIGS WILL LOWER TO AROUND 3 KFT BY 08Z AND PERSIST INTO
FRIDAY MORNING. EXPECT CIGS TO DISSIPATE DURING THE MORNING HOURS
WITH SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR FRIDAY
AFTERNOON AFTER 21Z.  MOZLEY

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MOZLEY
SHORT TERM...77
LONG TERM...HODANISH
AVIATION...MOZLEY
Hazardous weather outlook, Jun 4, 9:26 PM MDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
926 PM MDT THU JUN 4 2015

COZ058>089-093>099-060330-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
926 PM MDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

THE THREAT OF SEVERE WEATHER WILL REMAIN IN PLACE ACROSS THE
EASTERN PLAINS THROUGH 3 AM...MAINLY OVER EL PASO COUNTY AND NORTH
OF HIGHWAY 50 ACROSS THE PLAINS. LARGE HAIL TO THE SIZE GOLF BALLS
WILL BE THE PRIMARY THREAT IN ADDITION TO LOCALLY HEAVY RAINFALL
AND LIGHTNING. COVERAGE WILL DEPEND HIGHLY ON BOUNDARIES SPREAD
ACROSS THE AREA...AND JUST ABOUT ANYWHERE ON THE EASTERN PLAINS
COULD POTENTIALLY SEE AN ISOLATED STRONG TO SEVERE STORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AVAILABLE MOISTURE WILL INCREASE ACROSS THE AREA ON FRIDAY AND
PERSIST THROUGH SUNDAY...AS REMNANT MOISTURE FROM TROPICAL
SYSTEMS NEAR THE SOUTHERN BAJA INTO THE REGION. THIS WILL LEAD TO
GOOD CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH
THE WEEKEND...WITH THE BEST COVERAGE OF STORMS EXPECTED OVER AND
NEAR THE HIGHER TERRAIN. ALSO ON FRIDAY...A FEW STRONG TO SEVERE
STORMS WILL ALSO BE POSSIBLE ACROSS PORTIONS OF THE SOUTHEASTERN
COLORADO PLAINS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
SEVERE WEATHER THREATS.

THE PRIMARY METEOROLOGICAL THREATS ACROSS THE AREA THROUGH THE
WEEKEND WILL BE LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY
RAINFALL...LEADING TO THE POTENTIAL FOR FLASH FLOODING OVER AND
NEAR AREA BURN SCARS.

DRIER AIR THEN STARTS TO WORK INTO WESTERN COLORADO ON
MONDAY...WITH MORE ISOLATED AFTERNOON SHOWERS AND STORMS EXPECTED
ACROSS WESTERN PORTIONS OF THE AREA INTO THE MIDDLE OF THE WEEK.

HOWEVER...A COLD FRONT IS PROJECTED TO MOVE ACROSS THE EASTERN
COLORADO PLAINS SUNDAY NIGHT...WITH MOIST LOW LEVEL UPSLOPE FLOW
KEEPING CHANCES OF STRONG STORMS IN THE FORECAST ACROSS THE
EASTERN MOUNTAINS AND PLAINS INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

88/88

In the hours before

Local storm report, Jun 4, 6:10 PM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TORNADO          5 SE RAMAH              39.07N 104.10W
06/04/2015                   EL PASO            CO   BROADCAST MEDIA

            STILL ON GROUND

&&

KLT
Local storm report, Jun 4, 7:40 PM MDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
740 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             5 WSW CALHAN            39.01N 104.39W
06/04/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

PP
Local storm report, Jun 4, 7:41 PM MDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
741 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             5 WSW CALHAN            39.01N 104.39W
06/04/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

CORRECTED EVENT TIME

PP
Local storm report, Jun 4, 7:45 PM MDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
745 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             5 WSW CALHAN            39.01N 104.39W
06/04/2015  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

&&

PP
Local storm report, Jun 4, 8:04 PM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
804 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             5 WSW CALHAN            39.01N 104.39W
06/04/2015  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

0740 PM     HAIL             5 WSW CALHAN            39.01N 104.39W
06/04/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0604 PM     TORNADO          5 SE RAMAH              39.07N 104.10W
06/04/2015                   EL PASO            CO   BROADCAST MEDIA

            STILL ON GROUND

0541 PM     TORNADO          2 E RAMAH               39.12N 104.13W
06/04/2015                   EL PASO            CO   BROADCAST MEDIA

            LIFTED AT APPROXIMATELY 545 PM.

1133 PM     HAIL             3 N ORDWAY              38.26N 103.76W
06/03/2015  M1.75 INCH       CROWLEY            CO   LAW ENFORCEMENT

&&

PP
Local storm report, Jun 4, 11:30 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1130 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     HAIL             2 WNW COLORADO SPRINGS  38.85N 104.85W
06/04/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:09 PM MDTTornado Warning Tornado observedConsiderable damage threatPUBEl Paso21 min
Jun 4, 7:33 PM MDTSevere Thunderstorm WarningPUBEl Paso20 min
Jun 4, 11:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller52 min
Jun 5, 12:43 PM MDTSpecial Weather StatementPUBHuerfano47 min
Jun 5, 2:01 PM MDTSpecial Weather StatementPUBLas Animas59 min
Jun 5, 2:20 PM MDTSevere Thunderstorm WarningPUBLas Animas55 min
Jun 5, 2:28 PM MDTSpecial Weather StatementPUBOtero47 min
Jun 5, 2:33 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo30 min
Jun 5, 3:17 PM MDTSpecial Weather StatementPUBBent, Otero43 min
Jun 5, 3:51 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero24 min
Jun 5, 4:01 PM MDTSpecial Weather StatementPUB59 min
Jun 5, 4:14 PM MDTSpecial Weather StatementPUBBent, Prowers61 min
Jun 5, 4:36 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jun 5, 5:11 PM MDTSpecial Weather StatementPUBBaca64 min
Jun 5, 5:12 PM MDTSpecial Weather StatementPUBKiowa63 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.